# SDR ASAA2022112140886

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 31,542 hours, 10,007 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: DK275148
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 31,535 hours, 10,005 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FUEL HEATER SERVO LEAKING FROM CAP. GROUNDED - YES. REPLACED SERVO FUEL HEATER PER B737-900 AMM 73-11-07. LK AND OPS CK GOOD.
